MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TRI LUMEN CATHETER; CATHETER, PERCUTANEOUS

W. L. GORE & ASSOCIATES, INC. GORE® TRI LUMEN CATHETER; CATHETER, PERCUTANEOUS
Catalog Number TLC140
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code b20 -the device remains implanted and was therefore not available for engineering evaluation by gore.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2026, the patient underwent tambe endovascular treatment for an arterial dissection utilizing multiple gore® viabahn® vbx balloon expandable endoprosthesis (vbx device) devices in the visceral vessels and a gore® tri-lumen catheter (tlc).A gore® viabahn® endoprosthesis with heparin bioactive surface (viabahn device) was intended to be implanted in the left renal artery, however, it was left implanted in the right innominate artery.It was reported the physician reached the left renal artery and pulled the deployment line all the way.However, the physician had difficulty visualizing if the viabahn endoprosthesis expanded properly under fluoroscopic imaging.The delivery catheter was then withdrawn and it wasn¿t until the physician was at the right innominate artery when they noticed the viabahn endoprosthesis did not deploy in the left renal artery.When being withdrawn, the viabahn device met resistance by getting caught on an unspecified material, causing the viabahn endoprosthesis to dislodge into the right innominate artery.The viabahn endoprosthesis did not cover any major branch vessels, and the right innominate artery still had proper blood flow.The viabahn endoprosthesis was left as endo trash and the procedure was completed by placing a new viabahn device in left renal artery.Additionally, it was reported that the tip of the gore® tri-lumen catheter became detached while the catheter was being withdrawn to load an additional 0.018-inch guidewire.The physician did a quick cross over the wire and successfully pulled the catheter out along with the tip.Reportedly, the tlc tip separation was attributed to tortuous challenges related to the patient¿s anatomy.No harm to the patient was reported as a result of these adverse events with remainder of the procedure completed successfully and the patient¿s status at the end of the procedure was reported as stable.(b)(6): -other is used to cover the viabahn endoprosthesis dislodgment in unintended area.

Brand Name
GORE® TRI LUMEN CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24997950
Report Number3007284313-2026-04740
Device Sequence Number18334068
Product Code DQY
UDI-Device Identifier00733132644421
UDI-Public(01)00733132644421(17)281012
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K180919
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTLC140
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2026
Initial Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age46 YR
Patient SexMale